IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Sard’s approximation processes and oblique projections
Autor/es:
G. CORACH; J. I. GIRIBET; A. MAESTRIPIERI
Revista:
STUDIA MATHEMATICA
Editorial:
POLISH ACAD SCIENCES INST MATHEMATICS
Referencias:
Año: 2009 vol. 194 p. 65 - 65
ISSN:
0039-3223
Resumen:
Abstract. In this paper three problems arising in approximation theory are studied. These problems have already been studied by Arthur Sard. The main goal of this paper is to use geometrical compatibility theory to extend Sard’s results and get characterizations of the sets of solutions.